Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Can I give ragi if my baby has atopic dermatitis ?

My baby is 6 months old, She has atopic dermatitis .Will it aggrevate if I give ragi?What foods contraindicated for this condition?She was exclusively breastfed until 6 mths, Started weaning with cerelac.
Asked On : Fri, 15 Jul 2011
Answers:  2 Views:  452
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
atopic dermatitis is very common condition in child age
it will reduce as she grow old
what u need is to use good moisturizer daily
there is no direct relation between food and dermatitis
but better to avoid sour ,spicy food .
protein food is better
ragi will not create problem.
Answered: Mon, 18 Jul 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic

Atopic dermatitis patients usually may be allergic to peanuts, shell fish, tree nuts, milk, eggs. If Skin prick tests are done Doctors will be in a better position to tell you which food she will be allergic to.
Answered: Fri, 15 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor